Open Access Repository

Items where Author is "Scheinhardt, W"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

O'Reilly, MM ORCID: 0000-0003-3898-3957 and Scheinhardt, W 2017 , 'Stationary distributions for a class of Markov-modulated tandem fluid queues' , Stochastic Models, vol. 33, no. 4 , pp. 524-550 , doi: 10.1080/15326349.2017.1349615.

This list was generated on Wed Apr 1 01:52:08 2020 AEDT.
TOP